Skip to main content

Edge-colouring eight-regular planar graphs

Author(s): Chudnovsky, Maria; Edwards, Katherine; Seymour, Paul D.

To refer to this page use:
Full metadata record
DC FieldValueLanguage
dc.contributor.authorChudnovsky, Maria-
dc.contributor.authorEdwards, Katherine-
dc.contributor.authorSeymour, Paul D.-
dc.identifier.citationM. Chudnovsky, K. Edwards, P. Seymour, Edge-colouring eight-regular planar graphs, J. Combin. Theory Ser. B 115 (2015) 303–338,
dc.description.abstractIt was conjectured by the third author in about 1973 that every $d$-regular planar graph (possibly with parallel edges) can be $d$-edge-coloured, provided that for every odd set $X$ of vertices, there are at least $d$ edges between $X$ and its complement. For $d = 3$ this is the four-colour theorem, and the conjecture has been proved for all $d\le 7$, by various authors. Here we prove it for $d = 8$.en_US
dc.relation.ispartofJournal of combinatorial theory. Series B.en_US
dc.rightsAuthor's manuscripten_US
dc.titleEdge-colouring eight-regular planar graphsen_US
dc.typeJournal Articleen_US

Files in This Item:
File Description SizeFormat 
1209.1176v1.pdf284.13 kBAdobe PDFView/Download

Items in OAR@Princeton are protected by copyright, with all rights reserved, unless otherwise indicated.